# SDR CALA2019050300686

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 97,634 hours, 27,460 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE EICAS MSG. REF AMM 30-33-00-715-001. PERFORMED OPS TEST OF TOTAL AIR TEMP PROBE HEAT SYSTEM. TEST FAILED WITH L ENGINE SPEED CARD IN TEST POSITION. TAT LIGHT REMAINS ON WHEN IT SHOULD BE OFF. ALSO EICAS MESSAGE TAT PROBE IS DISPLAYED ON EICAS. REF STEP D.(2)(A) AND STEP D.(2)(B). CONTINUING TO TROUBLESHOOT STARTING WITH FIM TASK 30-33-00-815-802. REF AMM TASK 34-12-02-404-008. TOTAL AIR TEMPERATURE PROBE INSTALLATION. REPLACED PROBE. OPS TEST GOOD
